# SDR IPXA10558910

- Difficulty date: March 22, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 7588587103
- Part serial: 5916
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF CREW NOTICED LT SYS HYD QTY MSG.  DID ATB ACFT LANDED WITH .08 REMAINING QTY.  MAINT FOUND LT ENG DRIVEN HYD PRESSURE AND CASE DRAIN MODULE LEAKING.  REPLACED FILTER MODULE ASSY, IAW MM 29-11-17-4.  CHECKED GOOD.
